# SDR UPS203807

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM LOWER FLANGE FWD SIDE AT STA 910 WL 200 RBL 25-RBL 55.  REPAIRED IAW SRM 51-30-2, 51-10-2, 51-20-4, 53-10-8.
